Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The lattice of closed congruences on a topological lattice

Author: Dennis J. Clinkenbeard
Journal: Trans. Amer. Math. Soc. 263 (1981), 457-467
MSC: Primary 06B30
MathSciNet review: 594419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our primary objectives are: (1) if $ L$ is a lattice endowed with a topology making both the meet and join continuous then (i) the natural map which associates a congruence with the smallest topologically closed congruence containing it preserves finite meets and arbitrary joins; (ii) the lattice of such closed congruences is a complete Brouwerian lattice; (2) if $ L$ is a topological (semi) lattice with the unit interval as a (semi) lattice homomorphic image then the lattice of closed (semi) lattice congruences has no compatible Hausdorff topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B30

Retrieve articles in all journals with MSC: 06B30

Additional Information

Keywords: Brouwerian lattice, congruence lattice, compact Hausdorff topological lattice
Article copyright: © Copyright 1981 American Mathematical Society